# SDR REXA97258

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340PX
- Make and model: Saab SF340A
- Aircraft serial: 340A079
- Engine: Ge CT75A2
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Dirty
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT CHIP DETECTOR LIGHT CAME ON EN ROUTE.  DID AIR RETURN TO MEM.  CLEANED CHIP DETECTOR ON RIGHT ENGINE.  (M)
